# SDR C2XA09RI194

- Difficulty date: November 19, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 17,909 hours, 13,672 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3067 - SDF - FLIGHT CREW REPORTED AIR/GRND FAIL ON EICAS.  RESET THE SYSTEM AND FALSE INDICATION WAS CLEARED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
